May 14, 2011
Ok I have been taking atripla for nine months now and am literally ocd about taking it on time every day. I take it at 11:30pm everynight. I was just prescribed wellbutrin xl. Long story short I was tired this morning and thought I took my wellbutrin but I took my atripla without thinking and didn't relize I took it until an hour later when I started to feel weird and I counted my pills. And so happens I ended up taken atripla and not wellbutrin. And I took it at 11am this morning. What should I do about this?
Response from Dr. Young
Hello and thanks for your post.
Your case illustrates just how easy it can be to get your medications mixed up. Fortunately, a single mis-dose won't cause any lingering problems, other than the weird sensations. Just continue onward with your normally scheduled dosing.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do I Wait To Get Tested After Condom Broke?
- Risks Of Contracting HIV From Receptive Anal Sex With Condom
- Do Night Sweats Mean I Have Hiv?
- Is Red Eyes A Symptom Of Acute HIV Infection?
- White Bumps On Penis Worried It Could Be AIDS
- Can You Catch HIV From Blowjob From A Prostitute?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.